
浏览全部资源
扫码关注微信
中北大学理学院
纸质出版:2010
移动端阅览
李莉, 张广, 靳祯. 离散捕食系统正周期解的存在性[J]. 中北大学学报(自然科学版), 2010,31(2):95-99.
李莉, 张广, 靳祯. Existence of Positive Periodic Solutions for a Discrete Predator-Prey System[J]. 2010, 31(2): 95-99.
研究了一类具有Beddington-DeAndelis功能性反应和捕食者互相残杀项的非自治离散捕食系统
利用Mawhin重合度理论获得了这类系统正周期解存在的充分性判据.
It was studied that for the non-autonomous discrete predator-prey system with the Beddington-DeAndelis functional response and predator cannibalism.By using continuation theorem which was proposed by Gaines and Mawhin
the existence sufficient conditions of at least one positive periodic solution of the system are obtained.
Arditi R,Ginzburg L R,Akcakaya H R.Variation in plankton densities among lakes:A case for ratio-dependentmodels[J].American Nat.,1991,138:1287-1296.
Gutierrez A P.The physiological basis of ratio-dependent predator-prey theory:A methbolic pool model of Nichol-son’s blowflies as an example[J].Ecology,1992,73:1552-1563.
Beddington J R.Mutual interference between parasites or predators and its effect on searching efficiency[J].AnimalEcol.,1975,44:331-340.
DeAngelis D L,Goldstein R A,O′Neill R V.A model for trophic interaction[J].Ecology,1975,56:881-892.
Cosner C,DeAngelis D L,Ault J S,et al.Effects of spatial grouping on the functional response of predators[J].Theoret.Population Biol.,1999,56:65-75.
Cantrell R S,Cosner C.On the dynamics of predator-prey models with the Beddington-DeAngelis functional re-sponse[J].J.Math.Anal.Appl.,2001,257:206-222.
Cantrell R S,Cosner C.Effects of domain size on the persistence of populations in a diffusive food chain model withDeAngelis-Beddginton functional response[J].Nat.Resour.Modelling,2001,14:335-367.
Hwang T W.Global analysis of the predator-prey system with Beddington-DeAngelis functional response[J].J.Math.Anal.Appl.,2003,281:395-401.
Hwang T W.Uniqueness of limit cycles of the predator-prey system with Beddington-DeAngelis functional response[J].J.Math.Anal.Appl.,2004,290:113-122.
Kohlmeier C,Ebe¨nhoh W.The stabilizing role of cannibalism in a predator-prey system[J].Bull.Math.Biol.,1995,57:401-411.
Bosch F V D,Gabriel W.Cannibalism in an age-structured predator-prey system[J].Bull.Math.Biol.,1997,59(3):551-567.
Gaines R E,Mawhin R M.Coincidence Degree and Nonlinear Differential Equations[M].Berlin:Springer-Verlag,1977.
Fan M,Wang K.Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system[J].Math.Comput.Modelling,2002,35(9-10):951-961.
0
浏览量
80
下载量
0
CSCD
关联资源
相关文章
相关作者
相关机构
京公网安备11010802024621